# SDR VNAA0606018

- Difficulty date: June 28, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 5,549 hours, 5,557 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH CREW REPORTED FLAPS 20 DEGREES WHILE FLAP HANDLE AT 30 DEGREES.  MAINTENANCE RESET AND OPERATIONALLY CHECKED THE FLAP SYSTEM.  NO FAULTS FOUND AND ALL OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
